# SDR UIEA2011100800565

- Difficulty date: October 8, 2011
- Submitted: October 8, 2011
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 6,651 hours, 1,205 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY DOOR UPPER DECK WILL NOT ARM SLIDE MANUAL TO AUTOMATIC FUNCTION.  INADVERTENT SLIDE DEPLOYMENT. ITEM TRANSFERRED TO (CL1443) IAW DDG 52-23-1-3.
